# SDR AALA202212061862

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 68,527 hours, 31,688 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 61373
- Part serial: 1445
- Condition: Defective
- Location: Rudder Trim
- Part time: 59,145 hours, 32,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO RUDDER TRIM AND AILERON OUT OF TRIM IN FLIGHT AUTOPILOT 2 WAS ON REQUIRED 3 UNITS LEFT RUDDER TRIM TO FLY LEVEL. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND RUDDER TRIM ACTUATOR RIG INCORRECT WITH RUDDER TRIM INDICATOR ON PEDESTAL AT ZERO, RUDDER IS DEFLECTED 2-3 INCHES TO THE RIGHT. REPLACED RUDDER TRIM ACTUATOR PER AMM 27-22-51-401. VERIFIED WITH RUDDER TRIM INDICATION AT ZERO, RUDDER TRAILING EDGE IS ALIGNEDWITH RIG INDEX (TRIANGLE ON TRAILING CONE).
